Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J.
From Elsevier
Bibliographic data for series maintained by Catherine Liu ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 113, issue C, 2013
- New discrete Appell and Humbert distributions with relevance to bivariate accident data pp. 2-6

- Adrienne W. Kemp
- Multivariate distributions and the moment problem pp. 7-18

- Christian Kleiber and Jordan Stoyanov
- The distribution of the product of powers of independent uniform random variables — A simple but useful tool to address and better understand the structure of some distributions pp. 19-36

- Barry C. Arnold, Carlos A. Coelho and Filipe J. Marques
- The multilinear normal distribution: Introduction and some basic properties pp. 37-47

- Martin Ohlson, M. Rauf Ahmad and Dietrich von Rosen
- Scale mixtures of Kotz–Dirichlet distributions pp. 48-58

- N. Balakrishnan and E. Hashorva
- Multivariate generalized Laplace distribution and related random fields pp. 59-72

- Tomasz J. Kozubowski, Krzysztof Podgórski and Igor Rychlik
- The centred parameterization and related quantities of the skew-t distribution pp. 73-90

- Reinaldo B. Arellano-Valle and Adelchi Azzalini
- A necessary test of fit of specific elliptical distributions based on an estimator of Song’s measure pp. 91-105

- Apostolos Batsidis and Konstantinos Zografos
- From the Huang–Kotz FGM distribution to Baker’s bivariate distribution pp. 106-115

- I. Bairamov and K. Bayramoglu
- Reliability properties of bivariate conditional proportional hazard rate models pp. 116-127

- Jorge Navarro and José María Sarabia
- The distribution of the amplitude and phase of the mean of a sample of complex random variables pp. 128-152

- Christopher S. Withers and Saralees Nadarajah
- Hazard rate comparison of parallel systems with heterogeneous gamma components pp. 153-160

- N. Balakrishnan and Peng Zhao
Volume 112, issue C, 2012
- Nonlinear models with measurement errors subject to single-indexed distortion pp. 1-23

- Jun Zhang, Li-Xing Zhu and Hua Liang
- An affine invariant k-nearest neighbor regression estimate pp. 24-34

- Gérard Biau, Luc Devroye, Vida Dujmović and Adam Krzyżak
- Performance of double k-class estimators for coefficients in linear regression models with non-spherical disturbances under asymmetric losses pp. 35-47

- Shalabh,, G. Garg and C. Heumann
- Uniqueness of linear factorizations into independent subspaces pp. 48-62

- Harold W. Gutch and Fabian J. Theis
- Jackknife empirical likelihood tests for error distributions in regression models pp. 63-75

- Huijun Feng and Liang Peng
- Nonstationary modeling for multivariate spatial processes pp. 76-91

- William Kleiber and Douglas Nychka
- A criterion-based model comparison statistic for structural equation models with heterogeneous data pp. 92-107

- Yun-Xian Li, Yutaka Kano, Jun-Hao Pan and Xin-Yuan Song
- Geometric ergodicity of the Gibbs sampler for Bayesian quantile regression pp. 108-116

- Kshitij Khare and James P. Hobert
- Parametric component detection and variable selection in varying-coefficient partially linear models pp. 117-129

- Dewei Wang and K.B. Kulasekera
- Nonparametric bootstrap tests of conditional independence in two-way contingency tables pp. 130-144

- Francis K.C. Hui and Gery Geenens
- On variance estimation in a negative binomial time series regression model pp. 145-155

- Rongning Wu
- Testing the structure of the covariance matrix with fewer observations than the dimension pp. 156-171

- Muni S. Srivastava and N. Reid
- Empirical likelihood inferences for the semiparametric additive isotonic regression pp. 172-182

- Guang Cheng, Yichuan Zhao and Bo Li
- Estimation of generalized linear latent variable models via fully exponential Laplace approximation pp. 183-193

- Silvia Bianconcini and Silvia Cagnone
- Dimension reduction for the conditional kth moment via central solution space pp. 207-218

- Yuexiao Dong and Zhou Yu
- Markov bases for typical block effect models of two-way contingency tables pp. 219-229

- Mitsunori Ogawa and Akimichi Takemura
- A weighted bootstrap approximation of the maximal deviation of kernel density estimates over general compact sets pp. 230-241

- Majid Mojirsheibani
- Moments and cumulants for the complex Wishart pp. 242-247

- Christopher S. Withers and Saralees Nadarajah
- On the consistency of coordinate-independent sparse estimation with BIC pp. 248-255

- Changliang Zou and Xin Chen
Volume 111, issue C, 2012
- Nonparametric Bayes classification and hypothesis testing on manifolds pp. 1-19

- Abhishek Bhattacharya and David Dunson
- U-statistic with side information pp. 20-38

- Ao Yuan, Wenqing He, Binhuan Wang and Gengsheng Qin
- Combining quasi and empirical likelihoods in generalized linear models with missing responses pp. 39-58

- Tianqing Liu and Xiaohui Yuan
- Asymptotically minimax bias estimation of the correlation coefficient for bivariate independent component distributions pp. 59-65

- G.L. Shevlyakov, P.O. Smirnov, V.I. Shin and K. Kim
- Asymptotic normality of posterior distributions for generalized linear mixed models pp. 66-77

- Hossein Baghishani and Mohsen Mohammadzadeh
- Bootstrapping in non-regular smooth function models pp. 78-93

- Mihai C. Giurcanu
- A combined beta and normal random-effects model for repeated, overdispersed binary and binomial data pp. 94-109

- Geert Molenberghs, Geert Verbeke, Samuel Iddi and Clarice G.B. Demétrio
- Limiting distributions of high-dimensional multivariate Beta-type distributions pp. 110-119

- Tetsuro Sakurai
- The singular values and vectors of low rank perturbations of large rectangular random matrices pp. 120-135

- Florent Benaych-Georges and Raj Rao Nadakuditi
- Change-point analysis in increasing dimension pp. 136-159

- Moritz Jirak
- On the condensed density of the generalized eigenvalues of pencils of Gaussian random matrices and applications pp. 160-173

- Piero Barone
- The inverse Riesz probability distribution on symmetric matrices pp. 174-182

- Mariem Tounsi and Raoudha Zine
- Moments of MGOU processes and positive semidefinite matrix processes pp. 183-197

- Anita Behme
- Using stochastic prior information in consistent estimation of regression coefficients in replicated measurement error model pp. 198-212

- Sukhbir Singh, Kanchan Jain and Suresh Sharma
- Likelihood inference in small area estimation by combining time-series and cross-sectional data pp. 213-221

- Mahmoud Torabi and Farhad Shokoohi
- Peakedness and peakedness ordering pp. 222-233

- Hammou El Barmi and Hari Mukerjee
- Some aspects of modeling dependence in copula-based Markov chains pp. 234-240

- Martial Longla and Magda Peligrad
- Simultaneous multiple response regression and inverse covariance matrix estimation via penalized Gaussian maximum likelihood pp. 241-255

- Wonyul Lee and Yufeng Liu
- On Jiang’s asymptotic distribution of the largest entry of a sample correlation matrix pp. 256-270

- Deli Li, Yongcheng Qi and Andrew Rosalsky
- New estimation and inference procedures for a single-index conditional distribution model pp. 271-285

- Chin-Tsang Chiang and Ming-Yueh Huang
- Matrix linear minimax estimators in a general multivariate linear model under a balanced loss function pp. 286-295

- Guikai Hu and Ping Peng
- On matrix-variate regression analysis pp. 296-309

- Cinzia Viroli
- Detecting changes in functional linear models pp. 310-334

- Lajos Horvath and Ron Reeder
- On sample ranges in multiple-outlier models pp. 335-349

- Peng Zhao and Yiying Zhang
- Pattern recognition based on canonical correlations in a high dimension low sample size context pp. 350-367

- Mitsuru Tamatani, Inge Koch and Kanta Naito
- Asymptotic theory for the test for multivariate normality by Cox and Small pp. 368-379

- Bruno Ebner
- Empirical L2-distance lack-of-fit tests for Tobit regression models pp. 380-396

- Weixing Song and Yi Zhang
- Gaussian approximation of conditional elliptical copulas pp. 397-407

- Enkelejd Hashorva and Piotr Jaworski